×

zbMATH — the first resource for mathematics

Une hierarchie des parties rationnelles de N\(^2\). (French) Zbl 0257.68078

MSC:
68Q45 Formal languages and automata
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] S. Eilenberg etM. P. Schützenberger, Rational sets in commutative monoids,J. Algebra 13 (1969), 173–191. · Zbl 0206.02703
[2] M. Fliess, Transductions algébriques,R.I.R.O. 4 (1970), 109–125.
[3] S. Ginsburg,The Mathematical Theory of Context-Free Languages, McGraw-Hill, New York, 1966. · Zbl 0184.28401
[4] M. Nivat, Transductions des langages de Chomsky,Ann. Inst. Fourier 18 (1968), 339–455 (Thèse Sci. Math., Paris, 1967). · Zbl 0313.68065
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.